# SDR UIEA2018032900487

- Difficulty date: March 29, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,178 hours, 22,673 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: AEX02825C
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE DID NOT START.  REMOVED AND REPLACED THE STARTER ASSY IAW AMM 80-11-01. OPS CHECKED OK.
